Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 57607, 13 pages
http://dx.doi.org/10.1155/2007/57607
Research Article

On the First Curve in the FučiK Spectrum with Weights for a Mixed p-Laplacian

Institut de Mathématiques et de Sciences Physiques, Université d'Abomey Calavi, Porto-Novo 01 BP 613, Benin

Received 27 April 2007; Accepted 9 August 2007

Academic Editor: Peter Basarab-Horwath

Copyright © 2007 Liamidi Leadi and Aboubacar Marcos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liamidi Leadi and Aboubacar Marcos, “On the First Curve in the FučiK Spectrum with Weights for a Mixed-Laplacian ,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 57607, 13 pages, 2007. doi:10.1155/2007/57607